# SDR AALA950846

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FORWARD CEILING EMERGENCY EXIT LIGHT IN TAILCONE INOPERATIVE.  REPAIRED WIRING TO FORWARD CEILING EMERGENCY EXIT LIGHT IN TAILCONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
